# SDR ASAA2014040807475

- Difficulty date: April 8, 2014
- Submitted: April 10, 2014
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 23,405 hours, 7,253 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Part number: 6228145
- Part serial: 62281404530
- Condition: Failed
- Location: Rt A/C Pack
- Part time: 23,429 hours, 7,259 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED WITH RECALL.  LIGHT EXTINGUISHES DURING MASTER CAUTION RESET.  ACFT GROUNDED.  R & R RT PACK/ZONE TEMP CONTROLLER AMM 21-61-20.  OPS CHECKED NORMAL. GROUND VERIFICATION SUCCESSFUL.
